# SDR MWEA001275

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69912452
- Condition: Tool Damage
- Location: Station 389
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP STATION 389 FROM LONGERON 28 LEFT HAS DRILL DAMAGE AND A DOUBLE DRILLED HOLE.  --  FABRICATED AND INSTALLED SHEAR CLIP AND SPLICE.
